What are the Side Effects of Taking Opioids?

0

If you suffer from persistent drowsiness, talk to your doctor. He or she will review the medications you are taking to and check to see if there is another drug that might not have the same sleepy effect. If the problem continues, your doctor can reduce your opioid dosage and increase the frequency of administration to minimize your symptoms.

What should I do if these symptoms persist?

The goal of opioid therapy is to maximize your comfort and function. Often, it is necessary to prevent and treat the side effects caused by opioids to optimize your quality of life.

If your current opioid treatment is causing you significant side effects, talk to your doctor about it. He or she may implement some strategies to help you feel better, such as changing the opioid or the administration route (like a patch), or adjust your dosage and the frequency of administration. Always take your medication as it is prescribed to you, and keep an open dialogue with your doctor about how you’re feeling.

 

side effects of taking opioids, What are the Side Effects of Taking Opioids?

LEAVE A REPLY

Please enter your comment!
Please enter your name here